# SDR PLGA000127

- Difficulty date: January 27, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4783 - LEFT AUTOMATIC POWER RESERVE LIGHT DID NOT ILLUMINATE AND THE LEFT HIGH PRESSURE BLEED VALVE WAS INOPERABLE.  THE AIRCRAFTS TAKEOFF WAS ABORTED.  AFTER THE SYSTEMS WERE MEL'D THE AIRCRAFT CONTINUED SCHEDULED SERVICE.  LATER IN ALB, MAINTENANCE PERFORMED AN OPERATIONAL CHECK AND RAN THE AIRCRAFT.  THE SYSTEM OPERATED NORMALLY AND TEH AIRCRAFT WAS RETURNED TO SERVICE.  (M)
